Paracetamol Tablet 500 mg (FEVERGAN) – 100

Generic Name: Paracetamol

Brand Name: Fevergan

Dosage Strength: 500 mg

Dosage Form: Tablet

Indication: Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhea.

Paracetamol Tab 500mg (fevergan) 100

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment, and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

 

WHERE TO BUY

 

Generic Paracetamol Tablet

Paracetamol capsules are used as pain relievers and for the reduction of fevers. It is used as a form of first aid in many mild illnesses and ailments. It works by blocking the release of certain chemical messengers in the body that cause fever, pain, and inflammation.

What is in the paracetamol tablet?

Each paracetamol tablet contains:

  • 500 mg of paracetamol

What are the paracetamol (Fevergan) tablets used for?

The paracetamol tablets can be used to treat the following:

  • Headache
  • Muscle pain
  • Menstrual cramps
  • Joint pain or discomfort
  • Toothache
  • Post-vaccination fever
  • Ankylosing spondylitis
  • Osteoarthritis
  • Rheumatoid arthritis
  • Fever

How much and how often should you use the product?

Generic paracetamol tablets are taken orally. Your doctor will inform you of the right dosage or number of capsules you should be taking each day based on your age, overall health, and medical conditions.

It is advised you take one tablet every 4 hours until symptoms persist.

Precautions

Before using this medication notify your doctor if you have or are:

  • Allergic to any food or syrup or substance
  • Below 18 years of age
  • Experiencing any hormonal disorders
  • Taking any prescription or non-prescription drugs
  • Pregnant, are planning to become pregnant, or are nursing a baby

 Side Effects

Below are the possible side effects that you may experience from taking paracetamol tablets. These side effects are possible but do not always occur. If you experience any of these side effects, stop taking the product and immediately consult with your doctor.

  • Nausea
  • Heartburn
  • Abdominal pain
  • Indigestion

Generic paracetamol tablets are available in all The Generics Pharmacy branches nationwide at a very affordable price.

Generic Name: Paracetamol

Brand Name: Fevergan

Dosage Strength: 500 mg

Dosage Form: Tablet

Indication: Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhea.

SKU: 100810 Category: